So...I just got off the 10mg of prednisone, however I'm still bleeding vaginal very dark blood....the prednisone has actually made me so constipated that my doc recommended that I take a laxative pill called ducelax a believe...it did work, and I had dhierria for hours..I threw up twice and today I feel better but just veeerrrryyy weak and a little shakey. Is this normal w Crohns? Or the prednisone or can anyone shed any light on what's goin on. I'm still new to this disease and I just don't know where to turn and if anyone else is going threw this. I just want to feel normal for one day. I'm twenty one years old and scared to death of living my life. Here's the pills I take daily : metropalol, pentasa 16 times a day, ocellated, Prilosec, Xanax..if that helps w anything...I do also take a nausea pill called zofran and this is my second day off the prednisone. I sound like I'm all over the place but I'm just lost on where to start. I'm afraid of dying from this and afraid I need counseling for this disease bc it scares me...any help anyone?
The constipation could occur both as a part of Crohn’s or as a side effect of prednisone and would need to be managed symptomatically with laxatives; since the benefits of taking the medication exceed the risks in the case. Hopefully the flare should settle soon. The disease course varies slightly between individuals and it would be difficult to comment specifically on the situation. I would suggest discussing the condition, its severity, suggested management and the expected prognosis in detail with your treating gastroenterologist.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.